It looks like you're new here. If you want to get involved, click one of these buttons!
Quick Start Forum Video Tutorial
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
I wanted to share this in hopes that it might possibly help someone! I have been a nail tech for years & neck & back pain are part of the job! The Christmas rush is our busiest time of year & I noticed that my pain was much worse after Christmas last year. I had started seeing my doctor about stress & he prescribed Pristiq (antidepressant) for the stress. My stress level seemed better but my pain was continuing to get worse & I was miserable unless I was laying in bed which isn't an option! So I went to my family doctor & she gave me muscle relaxers & Vicodin for my pain, but it didn't really seem to do anything for the pain...I was running out before the next refill appointment. I hate taking medicine & was so concerned about becoming addicted that I decided to stop taking some of my meds...I started with the Pristiq & within a few weeks I noticed my pain level was greatly decreased. I've been off of the Pristiq for over a month now & I really don't have hardly any pain anymore...I started putting things together & realized that I started Pristiq right after Christmas & my pain level was unbearable...now that I'm off of it I rarely need my pain meds so I think the Pristiq was the reason I was hurting so bad. I would never have dreamed that an antidepressant could cause pain like that! So like I said I wanted to share this & hopefully someone out there may be able to get some relief because of me putting this info out there.! Good luck